# SDR ASAA2022040737920

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,760 hours, 15,420 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE DETECTION HARNESS MW0315 HAS BROKEN TERMINAL LUG AT FAN UPPER FIRE DETECTOR ASSY. GROUNDED - YES. REPAIRED TERMINAL LUG AT FAN UPPER FIRE DETECTOR ASSY ON MW0315 HARNESS #1 ENGINE OPS CHECK GOOD REF B737 SWPM 20-31-11 AND B737-800 AMM 26-11-00-710-801.
